Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


amoxicillin and sustiva trvada comba
Sep 20, 2005

I recently had a root canal, now I'm starting to feel bad increased fatigueness, decreased appetite, i am starting to feel as if im coming down with a cold(I think it's a reaction to the root canal) should I start the antibiotics? im on sustiva and truvada

Response from Dr. Henry

A cold is usually due to a virus and is not helped by antibiotics. If you have a gum/tooth infection (usually localized swelling and pain) of some sort that often would be treated with antibiotics but should be evaluated as well. KH



Previous
Low VL, high CD4 and KS
Next
Time to start meds?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement